# SDR IPXA2018050129142

- Difficulty date: April 14, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 84,014 hours, 17,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C. FLOORBEAM AT STA Y= 6-70, X=-57.5 AND Z=-98 IS CRACKED. REPAIRED CRACKED FLOORBEAM AT STA Y=6-70, X=-57.5 AND Z=-98 IAW SRM 53-40-51 REPAIR 1 FIG 202. (MAJOR)
